Harnack inequalities for quasi-minima of variational integrals
Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4, pp. 295-308
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1984__1_4_295_0,
author = {Di Benedetto, E. and Trudinger, Neil S.},
title = {Harnack inequalities for quasi-minima of variational integrals},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {295--308},
year = {1984},
publisher = {Gauthier-Villars},
volume = {1},
number = {4},
mrnumber = {778976},
zbl = {0565.35012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_295_0/}
}
TY - JOUR AU - Di Benedetto, E. AU - Trudinger, Neil S. TI - Harnack inequalities for quasi-minima of variational integrals JO - Annales de l'I.H.P. Analyse non linéaire PY - 1984 SP - 295 EP - 308 VL - 1 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_295_0/ LA - en ID - AIHPC_1984__1_4_295_0 ER -
%0 Journal Article %A Di Benedetto, E. %A Trudinger, Neil S. %T Harnack inequalities for quasi-minima of variational integrals %J Annales de l'I.H.P. Analyse non linéaire %D 1984 %P 295-308 %V 1 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_295_0/ %G en %F AIHPC_1984__1_4_295_0
Di Benedetto, E.; Trudinger, Neil S. Harnack inequalities for quasi-minima of variational integrals. Annales de l'I.H.P. Analyse non linéaire, Tome 1 (1984) no. 4, pp. 295-308. http://geodesic.mathdoc.fr/item/AIHPC_1984__1_4_295_0/
